# SDR DHL2003801050

- Difficulty date: June 21, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H2024B
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOORS NOT LATCHED AND LEFT AND RIGHT DOOR UNSAFE LIGHTS REMAIN ILLUMINATED AFTER DEPARTURE.  FOLLOWED DOOR NOT LATCHED LIGHT ILLUMINATED PROCEDURE.  LIGHTS REMAINED ILLUMINATED.  REMOVED AND REPLACED LEFT AND RIGHT MAIN GEAR DOOR SWITCHES AND LUBED DOOR ROLLERS.  OPS CHECKED GOOD PER 32-31-4.  OK FOR SERVICE.
